Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



ID: 734321.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Classical Hurwitz numbers and related combinatorics
Authors:Dubrovin, Boris; Yang, Di; Zagier, Don
Language:English
Date of Publication (YYYY-MM-DD):2017
Title of Journal:Moscow Mathematical Journal
Journal Abbrev.:Mosc. Math. J.
Volume:17
Issue / Number:4
Start Page:601
End Page:633
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:URL:http://www.mathjournals.org/mmj/2017-017-004/2017-...
Full Text:
Sorry, no privileges
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.